African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Fixed lifetime inventory system with double order under useful lifetime based model

Izevbizua O.
  • Izevbizua O.
  • Department of Mathematics, Faculty of Physical Sciences, Benin City University of Benin, Coscharis Technologies Limited, Lagos, Nigeria
  • Google Scholar
Mukoro E. S.
  • Mukoro E. S.
  • Department of Mathematics, Faculty of Physical Sciences, Benin City University of Benin, Coscharis Technologies Limited, Lagos, Nigeria
  • Google Scholar


  •  Received: 02 July 2019
  •  Accepted: 30 October 2019
  •  Published: 31 January 2020

How to cite this article

APA /
Izevbizua, O., & Mukoro, E. S. (2020). Fixed lifetime inventory system with double order under useful lifetime based model. African Journal of Mathematics and Computer Science Research, 13(1), 17-23.
Chicago /
Izevbizua O. and Mukoro E. S.  . "Fixed lifetime inventory system with double order under useful lifetime based model." African Journal of Mathematics and Computer Science Research 13, no. 1 (2020): 17-23.
MLA /
Izevbizua O. and Mukoro E. S.  . "Fixed lifetime inventory system with double order under useful lifetime based model." African Journal of Mathematics and Computer Science Research 13.1 (2020): 17-23.